Comment on ``Bayesian measures of model complexity and fit'' (Pkg: p583-639)

Lee, Youngjo . Journal of the Royal Statistical Society, Series B: Statistical Methodology 2002. 64 (4) :632-632

Locate this article in:

Bibtex

@article{CIS-180811,
  Author = {Lee, Youngjo},
  Title = {Comment on ``Bayesian measures of model complexity and fit'' (Pkg: p583-639)},
  Journal = {Journal of the Royal Statistical Society, Series B: Statistical Methodology},
  Volume = {64},
  Number = {4},
  Year = {2002},
  Pages = {632--632},
  Keywords = {}
}

Similar articles